Monday, October 14, 2019

Comments by Lisa D.

Showing 4 of 4 comments.

  • Merganser,

    It was a relief to “get it off my chest” after many months. I wanted to get past my anger at her first and write from the right mental and emotional space, I think I achieved that. It was not as difficult as I thought, the words seemed to flow once I started. I have been journaling throughout this time so am used to writing out my feelings, it is very freeing to do so.

  • Hi LIbby,

    I am so glad you found my letter of interest and are using it to educate; that is the reason I wrote it! It is refreshing to hear someone in the medical community acknowledging this epidemic and being pro-active with their knowledge!

    Two of my psych ward stays were in facilities with dual programs…while others were coming off alcohol and street drugs I was being pumped full of benzos! They were shaking and sweating and I was “chillin” in a trance.

  • Hi Humanbeing,

    Yes. that “tiny dose” can sure cause “huge” issues can’t it? Did you taper or cold turkey? A slooooow taper is the way to go. Wish I had known that! Best of luck to you. And yes, Benzo Buddies is an awesome support network. I have read the success stories many many times!